# SDR AALA201910079024

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 50,703 hours, 32,546 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LAVATORY SMOKE RED WARNING ECAM FOR AFT RIGHT LAV. WENT OFF AFTER ABOUT 20 SEC- NO INDICATIONS OF SMOKE REPORTED BY FLIGHT ATTENDANT. MAINTENANCE ACCOMPLISHED BITE TEST AND VERIFIED NO SMOKE ON LAV'S. IAW AMM 26-17-00. OPS CHECKED GOOD.
